MAUDE Adverse Event Report: Contego Medical, Inc. Neuroguard IEP System; Stent, Carotid

Contego Medical, Inc. Neuroguard IEP System; Stent, Carotid
Model Number NG-0740-140-2
Medical Device Problem Codes Break (1069); Activation Failure (3270); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Neuroguard IEP System
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Contego Medical, Inc.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer (Section G)
Contego Medical, Inc.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail, suite 100
raleigh, NC 27607
+1(305)607-1708
MDR Report Key50111153
Report Number3011471056-2026-00055
Device Sequence Number10753817
Product Code NIM
UDI-Device Identifier00851616007613
UDI-Public00851616007613
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0740-140-2
Device Catalogue NumberNG-0740-140-2
Device Lot NumberZ2460909B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011471056/06252026/R/00
Patient Sequence Number1
Patient SexUnknown